# SDR SWAA2020090407240

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A0061
- Condition: Damaged
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INTERCOSTAL AT ACB BS727A - 727B LBL3 WL156.  REMOVED AND INSTALLED NEW INTERCOSTAL AT ACB BS727A- 727B LBL3 ITEM 146A7505 PO# 744027, IAW SRM 51-40-02; SRM 51-40-05; DWG 146A0061 DWG 146A7510, 80641U 12AUG20.
